# SDR JIKA2018011602

- Difficulty date: January 16, 2018
- Submitted: January 24, 2018
- Operation: Air carrier
- Aircraft: N112YV
- Make and model: Beech 1900C
- Aircraft serial: UC112
- Aircraft time: 24,234 hours, 33,460 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Valve
- Part number: 1013880083
- Part serial: 1568
- Condition: Bypassing
- Location: Mlg
- Part time: 24,234 hours, 33,460 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

THE PILOT REPORTED  ON APPROACH, WHEN THE LANDING GEAR WAS SELECTED DOWN,  DID NOT RECEIVE A THREE GREEN DOWN AND LOCKED GEAR INDICATION AND THE LANDING GEAR CONTROL CIRCUIT BREAKER TRIPPED.  THE PILOT RESET THE CIRCUIT BREAKER, CYCLED THE LANDING GEAR AND RECEIVED THE SAME RESULTS.  CONTACTED ATC AND ABORTED THE APPROACH.  THE PILOT PERFORMED AN EMERGENCY EXTENSION OF THE LANDING GEAR AND RECEIVED A THREE GREEN DOWN AND LOCKED INDICATIONS.  LANDED WITHOUT INCIDENT.  MAINTENANCE PLACED THE AIRCRAFT ON JACKS, PERFORMED GEAR SWINGS AND DUPLICATED THE DISCREPANCY.  FURTHER TROUBLESHOOTING FOUND THE LANDING GEAR SERVICE VALVE WAS BYPASSING FLUID CAUSING THE LANDING GEAR TO NOT EXTEND.  SERVICE VALVE WAS REPLACED.  THE SYSTEM FUNCTIONAL CHECKED NORMAL.
